# SDR AALA20151205006

- Difficulty date: December 5, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 52,487 hours, 13,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Part serial: 9322
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE, FROM SEATS 16DEF TO 25DEF.  REPLACED M10953 MODULE & BATTERY PACK IAW MM 33-51-11.  OPERATIONALLY CHECKED GOOD.  THE ACFT WAS NOT GNDED.
